BibTeX record journals/dam/LeiOSWZ19

download as .bib file

@article{DBLP:journals/dam/LeiOSWZ19,
  author    = {Hui Lei and
               Suil O and
               Yongtang Shi and
               Douglas B. West and
               Xuding Zhu},
  title     = {Extremal problems on saturation for the family of k-edge-connected
               graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {260},
  pages     = {278--283},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2019.01.009},
  doi       = {10.1016/j.dam.2019.01.009},
  timestamp = {Fri, 31 May 2019 09:49:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/LeiOSWZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics